# SDR SWAA2023062050392

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221GF AT AT FWD GALLEY AREA 2023-334348<[01] REPLACED FLOOR PANEL 221GF AT AT FWD GALLEY AREA IAW AMM 53-21-00-400-801. AND THE INSTALLATION OF THIS PANEL WILL BE CARRIED OUT WITH TTG8Q00KAQHK;[02] CORRECTED STEP 1 REPLACED FLOOR PANEL 221GF AT AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801. AND THE INSTALLATION OF THIS PANEL WILL BE CARRIED OUT WITH TTG8Q00KAQHK;[03] CORRECTED STEP 2 REPLACED FLOOR PANEL 221GF AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801. AND THE INSTALLATION OF THIS PANEL WILL BE CARRIED OUT WITH TTG8Q00KAQHK;[04] REPLACED FLOOR PANEL 221GF AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801. AND THE INSTALLATION OF THIS PANEL WILL BE CARRIED OUT WITH TTG8Q00KAQHK
